Void fraction disturbances in a uniform bubbly fluid


Biesheuvel, A. and Gorissen, W.C.M. (1990) Void fraction disturbances in a uniform bubbly fluid. International Journal of Multiphase Flow, 16 (2-3). pp. 211-231. ISSN 0301-9322

open access
Abstract:The paper is concerned with the flow of dispersions of gas bubbles in liquid, with bubble sizes such that the inertia forces on the bubbles are of importance to the dynamics. One-dimensional conservation equations are derived, which govern the flow when the deviations from the uniform state are small. These are used to describe the features of the propagation of void fraction disturbances, and to investigate the stability of uniform bubbly flows. The results are compared with what has been observed in experiments.
Item Type:Article
Copyright:© 1990 Elsevier
Research Group:
Link to this item:http://purl.utwente.nl/publications/70615
Official URL:https://doi.org/10.1016/0301-9322(90)90055-N
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page